# SDR SWAA115433

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 71,653 hours, 63,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C1820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE HOOK CLIP OUT OF ADJUST.  ADJUSTED CLIP PER MM.
